English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A Chen model for mapping spaces and the surface product

Ginot, G., Tradler, T., & Zeinalian, M. (2010). A Chen model for mapping spaces and the surface product. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 43(5), 811-881. Retrieved from http://smf4.emath.fr/Publications/AnnalesENS/4_43/html/ens_ann-sc_43_811-881.php.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2525-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2526-8
Genre: Journal Article

Files

show Files
hide Files
:
ginot_chen_oa_2010.pdf (Any fulltext), 652KB
Name:
ginot_chen_oa_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ginot, Grégory1, Author              
Tradler, Thomas1, Author              
Zeinalian, Mahmoud1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Scientifiques de l'École Normale Supérieure. Quatrième Série
  Alternative Title : Ann. Sci. Éc. Norm. Supér. (4)
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 43 (5) Sequence Number: - Start / End Page: 811 - 881 Identifier: -